Alert archive / Alaska / Snow Advisories in 2006
Snow Advisory 2, NWS Anchorage, AK
NWS Anchorage, AK issued this snow advisory at Oct 28, 2006, 12:12 AM AKDT. It took effect at Oct 29, 2006, 6:00 AM AKST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2006, 12:12 AM AKDT (08:12 UTC)
- In effect from
- Oct 29, 2006, 6:00 AM AKST
- Expired
- Oct 29, 2006, 11:00 AM AKST
- In force
- 5 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK41 PAFC 281312 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 512 AM ADT SAT OCT 28 2006 AKZ145-290100- /X.NEW.PAFC.SN.Y.0002.061029T1500Z-061030T0300Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 512 AM ADT SAT OCT 28 2006 ...SNOW ADVISORY IN EFFECT FROM 6 AM TO 6 PM AST SUNDAY NORTH OF TALKEETNA... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM AST SUNDAY. A BERING SEA LOW PRESSURE SYSTEM WILL MOVE ON SHORE OVER SOUTHWEST ALASKA SUNDAY MORNING CAUSING SNOW TO OVERSPREAD THE SUSITNA VALLEY FROM SOUTH TO NORTH. SNOWFALL WILL INTENSIFY BY LATE MORNING AND CONTINUE THROUGH LATE AFTERNOON BEFORE DIMINISHING IN THE EARLY EVENING. EXPECT 6 TO 12 INCHES OF SNOW ACCUMULATION NORTH OF TALKEETNA BY SUNDAY EVENING. AREAS OF SNOW WILL LIKELY CONTINUE SUNDAY NIGHT THROUGH MONDAY AS THE LOW TRANSITIONS FROM SOUTHWEST ALASKA TO PRINCE WILLIAM SOUND BUT AMOUNTS ARE EXPECTED TO BE LIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
5 follow-up statements
000 WWAK41 PAFC 290001 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 401 PM ADT SAT OCT 28 2006 AKZ111-291400- /X.EXB.PAFC.SN.Y.0002.061029T1500Z-061030T2100Z/ MATANUSKA VALLEY- INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON 401 PM ADT SAT OCT 28 2006 ...SNOW ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 12 PM AST MONDAY FOR THE HIGHER ELEVATIONS... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 12 PM AST MONDAY FOR THE HIGHER ELEVATIONS. A BERING SEA LOW PRESSURE SYSTEM WILL MOVE ON SHORE OVER SOUTHWEST ALASKA SUNDAY MORNING CAUSING SNOW TO OVERSPREAD THE MATANUSKA VALLEY. SNOWFALL WILL INTENSIFY BY LATE MORNING AND CONTINUE THROUGH NOON MONDAY. EXPECT 12 TO 16 INCHES OF SNOW ACCUMULATION FOR THE HIGHER ELEVATIONS BY MIDDAY MONDAY. SNOWFALL WILL DIMINISH MONDAY AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ145-291400- /X.EXT.PAFC.SN.Y.0002.061029T1500Z-061030T2100Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 401 PM ADT SAT OCT 28 2006 ...SNOW ADVISORY NOW IN EFFECT FROM 6 AM SUNDAY TO 12 PM AST MONDAY NORTH OF TALKEETNA... THE SNOW ADVISORY IS NOW IN EFFECT FROM 6 AM SUNDAY TO 12 PM AST MONDAY NORTH OF TALKEETNA. A BERING SEA LOW PRESSURE SYSTEM WILL MOVE ON SHORE OVER SOUTHWEST ALASKA SUNDAY MORNING CAUSING SNOW TO OVERSPREAD THE SUSITNA VALLEY. SNOWFALL WILL INTENSIFY BY LATE MORNING AND CONTINUE THROUGH NOON MONDAY. EXPECT 12 TO 16 INCHES OF SNOW ACCUMULATION NORTH OF TALKEETNA BY MIDDAY MONDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL WILL DIMINISH MONDAY AFTERNOON. $$
000 WWAK41 PAFC 291418 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 518 AM AST SUN OCT 29 2006 AKZ111-300200- /X.EXT.PAFC.SN.Y.0002.061029T1500Z-061030T0300Z/ MATANUSKA VALLEY- INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON 518 AM AST SUN OCT 29 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 PM AST THIS AFTERNOON FOR HIGHER ELEVATIONS... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 PM AST THIS AFTERNOON. LIGHT SNOW WILL OVERSPREAD THE MATANUSKA VALLEY THIS MORNING AND INTENSIFY AT HIGHER ELEVATIONS BY LATE MORNING. SNOW WILL CONTINUE THROUGH THE AFTERNOON AT HIGHER ELEVATIONS AND THEN DIMINISH BY EARLY EVENING. EXPECT UP TO 6 INCHES OF SNOW ACCUMULATION FOR THE HIGHER ELEVATIONS BY SUNDAY EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ145-300200- /X.EXT.PAFC.SN.Y.0002.061029T1500Z-061030T1500Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 518 AM AST SUN OCT 29 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM AST MONDAY NORTH OF TALKEETNA... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM AST MONDAY. LIGHT SNOW WILL OVERSPREAD THE SUSITNA VALLEY EARLY THIS MORNING AND INTENSIFY BY LATE MORNING. THE SNOW WILL CONTINUE THROUGH LATE SUNDAY NIGHT AND THEN DIMINISH ON MONDAY. EXPECT 6 TO 12 INCHES OF SNOW ACCUMULATION NORTH OF TALKEETNA BY MONDAY MORNING. HEAVIEST AMOUNTS ARE EXPECTED ALONG AND EAST OF THE PARKS HIGHWAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL WILL DIMINISH MONDAY AFTERNOON. $$
000 WWAK41 PAFC 291757 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 857 AM AST SUN OCT 29 2006 AKZ101-300100- /X.NEW.PAFC.ZR.Y.0001.061029T1757Z-061030T0100Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 857 AM AST SUN OCT 29 2006 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 4 PM AST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON. SNOW IS MIXING WITH ICE PELLETS EARLY THIS MORNING AND HAS CHANGED OVER TO RAIN ALONG TURNAGAIN ARM. AREAS OF FREEZING RAIN ARE LIKELY THROUGH THIS AFTERNOON AS WARM TEMPERATURES ALOFT ADVECT OVER THE REGION AND POCKETS OF SHALLOW COLD AIR WILL REMAIN OVER EAST ANCHORAGE. THE HILLSIDE AND TURNAGAIN ARM WILL REMAIN A RAIN SNOW MIX WHEREAS EAST ANCHORAGE WILL SEE SNOW...ICE PELLETS...AND FREEZING RAIN BEFORE POSSIBLY CHANGING OVER TO RAIN THIS AFTERNOON. WEST ANCHORAGE WILL LIKELY SEE SNOW MIXED WITH RAIN AND ONLY A SLIGHT CHANCE OF FREEZING RAIN. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. $$ AKZ121-292100- /X.NEW.PAFC.ZR.Y.0001.061029T1757Z-061029T2100Z/ WESTERN KENAI PENINSULA- INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER... COOPER LANDING 857 AM AST SUN OCT 29 2006 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL NOON AST TODAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL NOON AST TODAY. RAIN AND SNOW IS FALLING THIS MORNING OVER THE WESTERN KENAI PENINSULA. WARM AIR ADVECTING NORTHWARD ACROSS THE REGION AND SHALLOW COLD AIR REMAINING AT THE SURFACE IS PRODUCING FREEZING RAIN MAINLY NORTH OF NINILCHIK. WARM AIR WILL CONTINUE TO MOVE NORTHWARD AND BRING TEMPERATURES ABOVE FREEZING AT ALL LEVELS BY NOON. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. $$ AKZ111-300300- /X.CON.PAFC.SN.Y.0002.000000T0000Z-061030T0300Z/ MATANUSKA VALLEY- INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON 857 AM AST SUN OCT 29 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS AFTERNOON. LIGHT SNOW WILL SPREAD OVER THE MATANUSKA VALLEY THIS MORNING AND INTENSIFY AT HIGHER ELEVATIONS BY LATE MORNING. SNOW WILL CONTINUE THROUGH THE AFTERNOON AT HIGHER ELEVATIONS AND THEN DIMINISH BY EARLY EVENING. EXPECT UP TO 6 INCHES OF SNOW ACCUMULATION FOR THE HIGHER ELEVATIONS BY SUNDAY EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ145-300600- /X.CON.PAFC.SN.Y.0002.000000T0000Z-061030T1500Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 857 AM AST SUN OCT 29 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY. LIGHT SNOW WILL SPREAD OVER THE SUSITNA VALLEY EARLY THIS MORNING AND INTENSIFY BY LATE MORNING. THE SNOW WILL CONTINUE THROUGH LATE SUNDAY NIGHT AND THEN DIMINISH ON MONDAY. EXPECT 6 TO 12 INCHES OF SNOW ACCUMULATION NORTH OF TALKEETNA BY MONDAY MORNING. HEAVIEST AMOUNTS ARE EXPECTED ALONG AND EAST OF THE PARKS HIGHWAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL WILL DIMINISH MONDAY AFTERNOON. $$
000 WWAK41 PAFC 292136 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1235 PM AST SUN OCT 29 2006 AKZ101-300100- /X.NEW.PAFC.ZR.Y.0001.061029T1757Z-061030T0100Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 1235 PM AST SUN OCT 29 2006 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 4 PM AST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON. SNOW IS MIXING WITH ICE PELLETS EARLY THIS MORNING AND HAS CHANGED OVER TO RAIN ALONG TURNAGAIN ARM. AREAS OF FREEZING RAIN ARE LIKELY THROUGH THIS AFTERNOON AS WARM TEMPERATURES ALOFT ADVECT OVER THE REGION AND POCKETS OF SHALLOW COLD AIR WILL REMAIN OVER EAST ANCHORAGE. THE HILLSIDE AND TURNAGAIN ARM WILL REMAIN A RAIN SNOW MIX WHEREAS EAST ANCHORAGE WILL SEE SNOW...ICE PELLETS...AND FREEZING RAIN BEFORE POSSIBLY CHANGING OVER TO RAIN THIS AFTERNOON. WEST ANCHORAGE WILL LIKELY SEE SNOW MIXED WITH RAIN AND ONLY A SLIGHT CHANCE OF FREEZING RAIN. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. $$ AKZ121-292200- /X.EXP.PAFC.ZR.Y.0001.061029T1757Z-061029T2100Z/ WESTERN KENAI PENINSULA- INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER... COOPER LANDING 1235 PM AST SUN OCT 29 2006 ...FREEZING RAIN ADVISORY HAS EXPIRED... THE THREAT OF FREEZING RAIN HAS ENDED. THERE WILL BE NO MORE STATEMENTS ISSUED FOR THIS EVENT. $$ AKZ111-300300- /X.CON.PAFC.SN.Y.0002.000000T0000Z-061030T0300Z/ MATANUSKA VALLEY- INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON 1235 PM AST SUN OCT 29 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS AFTERNOON. LIGHT SNOW WILL SPREAD OVER THE MATANUSKA VALLEY THIS MORNING AND INTENSIFY AT HIGHER ELEVATIONS BY LATE MORNING. SNOW WILL CONTINUE THROUGH THE AFTERNOON AT HIGHER ELEVATIONS AND THEN DIMINISH BY EARLY EVENING. EXPECT UP TO 6 INCHES OF SNOW ACCUMULATION FOR THE HIGHER ELEVATIONS BY SUNDAY EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ145-300600- /X.CON.PAFC.SN.Y.0002.000000T0000Z-061030T1500Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 1235 PM AST SUN OCT 29 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY. LIGHT SNOW WILL SPREAD OVER THE SUSITNA VALLEY EARLY THIS MORNING AND INTENSIFY BY LATE MORNING. THE SNOW WILL CONTINUE THROUGH LATE SUNDAY NIGHT AND THEN DIMINISH ON MONDAY. EXPECT 6 TO 12 INCHES OF SNOW ACCUMULATION NORTH OF TALKEETNA BY MONDAY MORNING. HEAVIEST AMOUNTS ARE EXPECTED ALONG AND EAST OF THE PARKS HIGHWAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL WILL DIMINISH MONDAY AFTERNOON. $$
000 WWAK41 PAFC 300100 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 400 PM AST SUN OCT 29 2006 AKZ101-300200- /X.CAN.PAFC.ZR.Y.0001.000000T0000Z-061030T0100Z/ ANCHORAGE- INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN... EKLUTNA 400 PM AST SUN OCT 29 2006 ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE FREEZING RAIN ADVISORY. $$ AKZ145-300200- /X.CAN.PAFC.SN.Y.0002.000000T0000Z-061030T1500Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 400 PM AST SUN OCT 29 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE SNOW ADVISORY. $$ AKZ111-300200- /X.CAN.PAFC.SN.Y.0002.000000T0000Z-061030T0300Z/ MATANUSKA VALLEY- INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON 400 PM AST SUN OCT 29 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE SNOW ADVISORY. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this snow advisory went out at Oct 28, 12:00 AM AKDT, 12 minutes earlier.
Area forecast discussion, Oct 28, 12:00 AM AKDT, 12 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM ADT SAT OCT 28 2006
.DISCUSSION...
SURFACE LOW JUST WEST OF THE PRIBILOFS MOVING NORTHEAST IS BRINGING
GALE AND STORM FORCE WINDS TO THE BERING AND ALEUTIAN CHAIN.
PRECIPITATION FROM THIS LOW HAS ALREADY REACHED THE YUKON DELTA. A
RIDGE STRETCHING NORTHEAST FROM THE AKPEN TO OVER THE SUSITNA AND
COPPER RIVER VALLEY IS KEEPING SOUTHCENTRAL MOSTLY CLEAR TODAY.
NAM DID NOT HAVE A GOOD HANDLE ON THE BERING LOW. WITH GFS AND UKMET
IN GOOD AGREEMENT AND GFS KEEPING RELATIVELY CONSISTENT IN THE LONG
TERM...HAVE FOLLOWED GFS GUIDANCE.
EAST...CLOUD COVER WILL BE INCREASING LATER TODAY FROM THE WEST AS
THE BERING SYSTEM NEARS TO PUSH THE RIDGE EAST. PRECIPITATION WILL
BEGIN LATE TONIGHT REACHING OVER TO EASTERN PRINCE WILLIAM SOUND AND
COPPER RIVER BASIN LATER TOMORROW MORNING. WITH COOLER SURFACE
TEMPERATURES IN PLACE...LOOK FOR PRECIP TO BEGIN AS SNOW. WARM
ADVECTION IN THE SOUTHWEST FLOW WILL MIX OR CHANGE SNOW TO RAIN
TOMORROW. DURING THE CHANGE OVER...FREEZING RAIN COULD BE POSSIBLE IN
THE MORNING. A SNOW ADVISORY HAS BEEN ISSUED FOR NORTHERN SUSITNA
VALLEY TOMORROW MORNING AS SUFFICIENT MOISTURE AND LIFT AGAINST THE
ALASKA RANGE WILL ALLOW HEAVIER SNOW TO FALL OVER THIS AREA. THE LOW
WILL MOVE SOUTHEAST DOWN INTO THE GULF MONDAY NIGHT. AS COLD AIR
COMES AROUND THE BACKSIDE OF THE LOW...RAIN SHOULD TURN BACK INTO
SNOW ON MONDAY.
WEST...PRECIPITATION MOSTLY IN THE FORM OF RAIN WILL SPREAD EAST
ACROSS THE EASTERN BERING AND SOUTHWESTERN MAINLAND TODAY. THE TIGHT
PRESSURE GRADIENT BETWEEN THE LOW AND THE RIDGE TO THE EAST WILL
PROVIDE STRONG WINDS OVER THE CENTRAL AND EASTERN ALEUTIANS...
PRIBILOFS...AKPEN...WESTERN CAPES AND KUSKOKWIM DELTA THROUGH
TOMORROW. CONSTANT SOUTHWESTERLY WINDS AROUND THE BOTTOM OF THE LOW
TOWARD WILL BRING THE POSSIBILITY OF COASTAL FLOODING TO KUSKOKWIM
DELTA AND NORTHERN BRISTOL BAY THROUGH THIS EVENING. RAIN WILL CHANGE
BACK TO SNOW AS THE LOW MOVES INTO THE GULF ON MONDAY AND COLD AIR
MOVES SOUTH ON THE BACKSIDE OF THE LOW. HIGH PRESSURE WILL BE
BUILDING INTO THE BERING SUNDAY AND INTO THE MAINLAND THROUGH THE
FIRST HALF OF NEXT WEEK TO CLEAR IT OUT AND LOWER TEMPERATURES IN
NORTHERLY FLOW.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...COASTAL FLOOD ADVISORY 155 161
MARINE...STORM 170 179 180
...GALE 150 155 160 165 171 172 185
FIRE WEATHER...NONE
LR OCT 06The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 11:00 PM AKDT | Gale Warning | AFC | 12 hr | |
| Oct 27, 11:00 PM AKDT | Small Craft Advisory | AFC | 49 hr | |
| Oct 27, 11:00 PM AKDT | Small Craft Advisory | AFC | 37 hr | |
| Oct 27, 11:00 PM AKDT | Storm Warning | AFC | 12 hr | |
| Oct 27, 11:30 PM AKDT | Storm Warning | AFC | 12 hr | |
| Oct 28, 10:17 AM AKDT | Winter Weather Advisory | AFC | 13 hr | |
| Oct 28, 11:00 AM AKDT | Gale Warning | AFC | 25 hr | |
| Oct 28, 11:00 AM AKDT | Small Craft Advisory | AFC | 49 hr | |
| Oct 28, 11:15 AM AKDT | Gale Warning | AFC | 13 hr | |
| Oct 28, 12:33 PM AKDT | Ashfall Advisory | AFC | 7 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.